PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the nuclearity of weighted spaces of smooth functions

Volume 124 / 2020

Karsten Kruse Annales Polonici Mathematici 124 (2020), 173-196 MSC: Primary 46A11; Secondary 46E10. DOI: 10.4064/ap190728-17-11 Published online: 31 January 2020

Abstract

Nuclearity plays an important role for the Schwartz kernel theorem to hold and in transferring the surjectivity of a linear partial differential operator from scalar-valued to vector-valued functions via tensor product theory. In this paper we study weighted spaces $\mathcal {EV}(\Omega )$ of smooth functions on an open subset $\Omega \subset \mathbb R ^{d}$ whose topology is given by a family $\mathcal {V}$ of weights. We derive sufficient conditions on the weights to make $\mathcal {EV}(\Omega )$ a nuclear space.

Authors

  • Karsten KruseInstitute of Mathematics
    Hamburg University of Technology
    21073 Hamburg, Germany
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image